# SDR AWXA200200774

- Difficulty date: August 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 5,839 hours, 2,275 cycles
- Engine: Iae V2524A5
- Engine time: 5,839 hours, 2,275 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: V2524A5
- Part serial: V10888
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,839 hours, 2,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

STL - DIVERSION - FLT 0695 - EN ROUTE FROM CMH TO LAX THE NR 2 ENGINE COMPRESSOR STALLED TWO TIMES AT FL 370, EGT RED LINED AND OIL PRESSURE PEAKED AT 330 PSI THEN SLOWLY DROPPED TO -0- PSI, SHUTDOWN ENGINE PER ECAM INSTRUCTIONS AND DIVERTED TO STL.  ENGINE IS BEING REPLACED.  ENGINE REPLACED IAW T/C R5M71302 AND F5M71301, OPERATIONAL CHECK WAS GOOD.  VENDOR TEARDOWN INSPECTION OF ENGINE CONFIRMED FAILURE OF ENGINE.  FAILURE DUE TO FRACTURED OUTER RACE OF NR 3 BEARING, AND NR 3 BEARING FAILURE.
